| Model Number |
MSERIES CCT |
| Medical Device Problem Code |
Failure to Select Signal (1582)
| Health Effect - Clinical Code |
Premature Labor (2465)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing without duplicating the malfunction.The device's system board to control board flex cable was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during biomed testing, the device would not respond to input selection via the front panel membrane.Complainant indicated that there was no patient involvement in the reported malfunction.